# SDR ABXA20170511029

- Difficulty date: May 11, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 59,940 hours, 41,482 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 140T26073
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT LOWER CARGO DOOR NR 7 BEAM REPAIR STRAP.  REPAIRED. AIRPLANE WAS GROUNDED.
